# SDR SIMA20251213001

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 24,512 hours, 16,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY PHOTOLUMINESCENT END INDICATOR NEAR FWD CLOSET IS INOP RAR RH FWD EMERGENCY PHOTOLUMINESCENT END INDICATOR IAW AMM 33-50-21/400. OPC GOOD
